Hi, I have fibrocystic breasts, I had a cyst/tumor removed from my left breast 2 years ago and now I have an ovarian cyst of 4 cm. Since the operation I have to go for check-up every 6 months and I've been taking a "pill" containing 0.5 mg Lynestrenol ever since. Now, with this cyst on my left ovary, my doctor put me on a shock-therapy of 15 mg Lynestrenol/ day (3 x 1 Orgametril/ day) for 10 days.
Today is the 17th day since I have my period after finishing the 10-day shock therapy. I feel the left ovary painful and the cyst in my breasts didn't get any better with the Orgametril 3x1/d.
I wasn't feeling well while taking that big dosis of progestin (which by the way is not the same as the progesteron my body should produce but it doesn't and that partly because of the very Lynestrenol), I experienced several negative side effects (e.g. hot flashes, depression, insomnia).
Today my doctor told me to do it again for another 10 days, he said that should help.
And if it doesn't??? Then "I'm sorry"?
Hey, but in the meantime I am the one who is messed up!
I need to decide what am I going to do now. If I am to take the Orgametril for another 10 days I have to start tonight.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.